# SDR ASAA1199905

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 30,474 hours, 11,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A750338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR RAILS AT AFT CARGO FOUND CORRODED AT SEVERAL RAIL SEGMENTS (146A7503 38 41 42 49 50 57).  REPAIRED OUT OF LIMIT FLOOR SUPPORTS IAW B737 400 SRM 53 00 53 FIG 201.
